# SDR A6WA200740068

- Difficulty date: February 19, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 8,629 hours, 7,883 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R3111357
- Condition: Cracked
- Location: Lt Ib, Ob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB AND OB CLIPS AT FS 280, LBL 9.0, FLOOR SUPPORT BEAM ARE CRACKED IN RADIUS APPROX .30 INCH LON EACH.  (K)  MAINTENANCE REMOVED AND REPLACED IB AND OB CLIPS PN 601R31113-57 IAW SRM 51-42-06, SRM 51-42-20 AND BSC STANDARD REPAIR 601R-53-0057A.  (K)
